RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1994, Volume 6, Issue 2, Pages 3–20 (Mi dm637)  

This article is cited in 13 scientific papers (total in 13 papers)

Open coding based on Reed–Muller binary codes

V. M. Sidel'nikov


Full text: PDF file (2162 kB)

English version:
Discrete Mathematics and Applications, 1994, 4:3, 191–207

Bibliographic databases:

UDC: 519.72
Received: 19.05.1993

Citation: V. M. Sidel'nikov, “Open coding based on Reed–Muller binary codes”, Diskr. Mat., 6:2 (1994), 3–20; Discrete Math. Appl., 4:3 (1994), 191–207

Citation in format AMSBIB
\Bibitem{Sid94}
\by V.~M.~Sidel'nikov
\paper Open coding based on Reed--Muller binary codes
\jour Diskr. Mat.
\yr 1994
\vol 6
\issue 2
\pages 3--20
\mathnet{http://mi.mathnet.ru/dm637}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1290404}
\zmath{https://zbmath.org/?q=an:0872.94040}
\transl
\jour Discrete Math. Appl.
\yr 1994
\vol 4
\issue 3
\pages 191--207


Linking options:
  • http://mi.mathnet.ru/eng/dm637
  • http://mi.mathnet.ru/eng/dm/v6/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Karpunin, “On the McEliece public-key cryptosystem based on Reed-Muller binary codes”, Discrete Math. Appl., 14:3 (2004), 257–262  mathnet  crossref  crossref  mathscinet  zmath
    2. I. V. Chizhov, “The key space of the McEliece–Sidelnikov cryptosystem”, Discrete Math. Appl., 19:5 (2009), 445–474  mathnet  crossref  crossref  mathscinet  elib
    3. I. V. Chizhov, “Obobschennye avtomorfizmy koda Rida–Mallera i kriptosistema Mak-Elisa–Sidelnikova”, PDM, 2009, prilozhenie № 1, 36–37  mathnet
    4. Terentev A.I., “Postroenie asimmetrichnykh kriptograficheskikh sistem na osnove chislovykh lineinykh blokovykh korrektiruyuschikh kodov”, Nauchn. vestn. Mosk. gos. tekhnich. un-ta grazhdanskoi aviatsii, 2009, no. 145, 82–88
    5. I. V. Chizhov, “Svyaz struktury mnozhestva otkrytykh klyuchei so stoikostyu kriptosistemy Mak-Elisa–Sidelnikova”, PDM, 2010, prilozhenie № 3, 34–35  mathnet
    6. M. M. Glukhov-ml., “O sisteme Mak-Elisa na nekotorykh algebro-geometricheskikh kodakh”, PDM. Prilozhenie, 2012, no. 5, 39–41  mathnet
    7. I. V. Chizhov, M. A. Borodin, “Uyazvimost kriptosistemy Mak-Elisa, postroennoi na osnove dvoichnykh kodov Rida–Mallera”, PDM. Prilozhenie, 2013, no. 6, 48–49  mathnet
    8. M. A. Borodin, I. V. Chizhov, “Effective attack on the McEliece cryptosystem based on Reed–Muller codes”, Discrete Math. Appl., 24:5 (2014), 273–280  mathnet  crossref  crossref  mathscinet  elib
    9. V. M. Deundyak, Yu. V. Kosolapov, “Algoritmy dlya mazhoritarnogo dekodirovaniya gruppovykh kodov”, Model. i analiz inform. sistem, 22:4 (2015), 464–482  mathnet  crossref  mathscinet  elib
    10. V. M. Deundyak, Yu. V. Kosolapov, “Kriptosistema na indutsirovannykh gruppovykh kodakh”, Model. i analiz inform. sistem, 23:2 (2016), 137–152  mathnet  crossref  mathscinet  elib
    11. I. V. Chizhov, M. A. Borodin, “Kriptoanaliz kriptosistemy Mak-Elisa, postroennoi na $(k-1)$-podkodakh koda Rida–Mallera”, PDM. Prilozhenie, 2016, no. 9, 73–75  mathnet  crossref
    12. V. M. Deundyak, Yu. V. Kosolapov, E. A. Lelyuk, “Dekodirovanie tenzornogo proizvedeniya $\mathrm{MLD}$-kodov i prilozheniya k kodovym kriptosistemam”, Model. i analiz inform. sistem, 24:2 (2017), 239–252  mathnet  crossref  elib
    13. V. V. Vysotskaya, “Kvadrat koda Rida–Mallera i klassy ekvivalentnosti sekretnykh klyuchei kriptosistemy Mak-Elisa–Sidelnikova”, PDM. Prilozhenie, 2017, no. 10, 66–68  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:1262
    Full text:439
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018